# SDR HEEA072134

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- Aircraft time: 24,499 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Part serial: 46437
- Condition: Malfunctioned
- Location: Atc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR F2. PULSE.  LOW OUTPUT POWER.  LOW RESPONSE. REPLACED WITH SERVICEABLE PART.
